# SDR SWAA2015081242760

- Difficulty date: July 9, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 69,912 hours, 57,776 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 6545321817
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR WEB BEHIND MLG BEAM FITTING CRACKED AT UPPER INBD MOST 2 HOLES.  REPAIRED WEB IAW ER & EA.
